Volume 9, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On the Ozsvath-Szabo invariant of negative definite plumbed 3-manifolds

András Némethi

Geometry & Topology 9 (2005) 991–1042

arXiv: math.GT/0310083

Abstract

The main goal of the present article is the computation of the Heegaard Floer homology introduced by Ozsváth and Szabó for a family of plumbed rational homology 3–spheres. The main motivation is the study of the Seiberg–Witten type invariants of links of normal surface singularities.

Keywords
3–manifolds, Ozsváth–Szabó Heegaard Floer homology, Seiberg–Witten invariants, Seifert manifolds, Lens spaces, Casson–Walker invariant, $\mathbb{Q}$–homology spheres, Reidemeister–Turaev torsion, normal surface singularities, rational singularities, elliptic singularities
Mathematical Subject Classification 2000
Primary: 57M27, 57R57
Secondary: 14E15, 14B15, 14J17, 32S25, 32S45
References
Forward citations
Publication
Received: 22 August 2004
Accepted: 13 April 2005
Published: 1 June 2005
Proposed: Peter Ozsvath
Seconded: Walter Neumann, Tomasz Mrowka
Authors
András Némethi
Department of Mathematics
Ohio State University
Columbus
Ohio 43210
USA
http://www.math.ohio-state.edu/~nemethi/